Jakob Scholbach

Mitglied der Arbeitsgruppe von Christopher Deninger
Mathematisches Institut
Westfälische Wilhelms-Universität Münster
Einsteinstr. 62
D-48149 Münster

Tel.: +49 (251) 83-33735
email: j_a_k_o_b_._s_c_h_o_l_b_a_c_h@u_n_i_-_m_u_e_n_s_t_e_r_._d_e Please move your mouse over the link and the adress will be displayed properly. If Javascript is not activated in your browser, please delete the underscores manually.

Sprechstunde: Dienstags 14:30 bis 15:30, Zimmer 417.

Papers Complete list
2015Homotopy theory of symmetric powersarXivsubmittedjoint work with Dmitri Pavlov
2014Admissibility and rectification of colored symmetric operadsarXivsubmittedjoint work with Dmitri Pavlov
2014Symmetric operads in abstract symmetric spectraarXivsubmittedjoint work with Dmitri Pavlov
2012Arakelov motivic cohomology IIarXivJournal of Algebraic Geometry 24 (2015)
2012Algebraic K-theory of the infinite placearXivJournal of Homotopy and Related Structures (2015) Vol. 10 (4), pp. 821–842
2011Arakelov motivic cohomology IarXivJournal of Algebraic Geometry 24 (2015)joint work with Andreas Holmstrom
2010Mixed Artin-Tate motives over number ringsarXivJournal of Pure and Applied Algebra 215 (2011) 2106–2118published version contains sections 1–4 of the preprint, only
2010Special L-values of geometric motivesarXivto appear in Asian Journal of Mathematics
2010f-cohomology and motives over number ringsarXivKodai Mathematical Journal 35 (2012) 1–32
2009Special L-values of motivesfreidokPhD Thesis (revised version), advisor: Annette Huber, Universität Freiburg
2008Geometric motives and the h-topologydviMathematische Zeitschrift 272 (2012) 956–986Corrigendum

Hinweise zur Seminar "Klassenkörpertheorie (WS 16/17, Prof. Deninger)"

Seminarankündigung und -programm